MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES

COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES
Model Number TCN-15
Medical Device Problem Codes Material Discolored (1170); Material Erosion (1214)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.Additional suspect medical device components involved: model: tcn-15 lot: 090613 description: nitinol tc electrode, 150 mm quantity: 3 model: tcn-15 lot: 091614 description: nitinol tc electrode, 150 mm quantity: 1.
 
Event or Problem Description
Device analysis performed on all the returned electrodes showed that the epoxy was chipped out and discolored due to thermal stress associated with autoclave cycles.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6788910
Report Number3006630150-2017-02839
Device Sequence Number138553
Product Code GXI
UDI-Device Identifier00813250013061
UDI-Public00813250013061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-15
Device Lot Number090613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1